# SDR 95ZZZM303

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Card
- Part number: 806002
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MDW-LAS - FLT 403 - DURING CLIMB THE LEFT MAIN GEAR UNSAFE LIGHT ILLUMINATED WITH THE HANDLE IN THE UP POSITION.  HANDLE WAS RECYCLED WITH THE SAME RESULT.  CREW ELECTED TO RETURN TO MDW AND LANDED WITHOUT FURTHER INCIDENT.  OVERWEIGHT INSPECTION WAS NOT REQUIRED.  MAINTENANCE REPLACED THE LT UPLOCK SENSOR AND UPLOCK GEAR CARD.  OPS TEST NORMAL PER BMM 32-61-00, PAGE 107.
